# SDR FDEA201707111911

- Difficulty date: July 11, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 51,990 hours, 11,591 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292224
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING-FIXED LEADING EDGE FORMER ASSEMBLY AT XOS 801 FOUND CRACKED.  THE FORMER WAS REMOVED IAW SRM 51-31-01-0G. A NEW FORMER FABRICATED IAW DRAWING ARB2922 REV B, AND INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
